# SDR 98ZZZX3562

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76RA
- Make and model: Piper PA-31-350
- Aircraft serial: 317752089
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 46D635AN62341
- Condition: Cracked
- Location: Hydraulic System
- Part time: 6,898 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FILTER ASSY CUP CRACKED AT THREADS ON RT ENGINE.  MOST FLUID LOST.  GEAR HAD TO BE PUMPED DOWN BY HAND.  RT ENGINE DRIVEN PUMP ALSO FAILED SEVERAL HOURS LATER.  SUSPECT FROM LACK OF FLUID.
